# SDR SWIA20250430326

- Difficulty date: March 26, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N765SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10231
- Aircraft time: 48,249 hours, 32,583 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Out Of Limits
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING L/E SLAT #2, INBD TRACK REQUIRES REPLACEMENT DUE TO DAMAGE EXCEEDING THE ALLOWABLE LIMITS PER MHI ENGINEERINGÂ  (C-CHECK RO 04/30/2025)REMOVED AND INSTALLED REPAIRED L/E  #2  I/B SLAT TRACK PER CRJ 700 AMM 27-81-41-000-801-A01,27-81-41-400-801-A01,27-81-21-000-801-A01,27-81-21-400-801-A01, AND 27-81-00-820-802-A01. SEE ATTACHED RS-01 FOR LIST OF DETAILS & SIGN-OFFS, AND CALIBRATED TOOLS USED.
